Doctor insights on:
Anxiety And Tingling In Hands And Feet
Can anxiety cause tingling in arms hands and feet? I was diagnosed with anxiety recently. I'm really worried about this being something serious
Yes: Sounds like you are anxious about being anxious. Anxiety can cause a multitude of differing physical symptoms. The Best thing to do is see a psychiatrist to learn treatment options and likely seek a therapist to discuss coping mechanisms and managing and dealing with anxiety. A good book is called the anxiety and phobia workbook which you can search for on amazon. ...Read more
Anxiety is a general term for several disorders that cause nervousness, fear, apprehension, and worrying. These disorders affect how we feel and behave, and they can manifest real physical symptoms. Mild anxiety is vague and unsettling, while severe anxiety can be extremely debilitating, having a serious ...Read more
Tremors in hands, weak legs, dizzy, numbing/tingling in hands and feet, weight loss. Got MRI, no MS. ALS? Parkinsons? It's not anxiety. 17yrs old
Hmmm: No way to tell with those history elements alone. Please follow up with your doctor to share more history and be assessed further. A neurologist would be a good choice as well. Good luck figuring it out ...Read more
Tremors in hands, weak legs, dizzy, some numbing/tingling in hands and feet, weight loss. Got MRI, no MS. Is it ALS? Parkinsons? It's not anxiety.
Tremors: With these symptoms you need to see a good diagnostician and I would start with my family doctor. He will probably start with a complete blood panel and exclude all metabolic disease. If this is all normal that he will be able to send you to the appropiate specialist to treat your condition. Do not try to self diagnose. ...Read more
No: There is absolutely no correlation between the two. ...Read more
I feel tingling in hands and feet when stressed or anxious. Is this something I should be concerned about?
Can be helped: You could be experiencing some degree of hyperventilation which causes changes in your carbon dioxide level in the blood stream, and creates the tingling. First get a handle on the stress/anxiety cascade, and then develop approaches to control you limbs. Cognitive-behavioural approaches may help, and even could try acupuncture. Some anti-anxiety meds could benefit. ...Read more
Just started methazolamide 50 mg twice a day and having on and off tingling in hands and feet. Cause for concern?
Yes: Electrolyte and mineral deficiencies secondary to the medication may be responsible for these symptoms. Discuss this with your physician who will order the appropriate tests. ...Read more
Complication of drug:
It is a problem with the drug for you and you should stop the drug.
Why are you taking it> migraines?
Visit www.Neurosciencemyths. Com for info on migraines and to finds a doctor to help you. ...Read more
Can levaquin (levofloxacin) cause tingling in hands and feet? Will go to dr tomorrow but want to know how serious this is. Will it go away?
Yes: Levaquin (levofloxacin) can cause a condition called peripheral neuropathy. We don't actually know how often this happens, but probably pretty infrequently. I would hold off taking the Levaquin (levofloxacin) until you see your doctor tomorrow (unless you're treating a serious infection like pneumonia or pyelonephritis). ...Read more
48 hrs post thyroidectomy, experiencing tingling in hands and feet intermittently, and some ins face. Taking increased Ca. Will this go away?
Check calcium level: This could be a symptom of low calcium (hypocalcemia), which can occur after thyroidectomy. This can become serious, so would get back to your surgeon right away and get your calcium level checked. You may need more calcium and Vitamin D. The vitamin helps the body absorb calcium from the GI tract. ...Read more
Stressed out: Does it feel like your shoulders are pulled up almost to your ears? I have found that some people get stress build up in their shoulders, neck and upper back. This also goes hand in hand with clenching your teeth. A stress reduction protocol and massage may help the initial pain. The tight muscles may be squeezing the nerve to cause tingling. Use moist heat to relax the soft tissue then stretch. ...Read more
Acetezolomide for IIH. Is there an estimated period for the tingling in hands and feet to stop? If tolerable will it go away eventually?
Hi after a FuE hair transplant I have developed tingling in hands and feet and some numbness and also absence of sweat.what could reason be?
FUE ARTAS Robotic: FUE hair transplant of the scalp should have no effect on the hands and feet. Probably unrelated. ...Read more
I had a DVT/PE now on xarelto.what does tingling in hands and feet indicate and how serious is it? What can I do (hopefully besides another ER visit?)
Go see your doctor: You may be describing a side effect of Xarelto (http://www.drugs.com/xarelto.html) but I can't be sure w/o exam which is why you need to go see your prescribing doctor. Or maybe it's a side effect of your Topamax (topiramate) (http://www.drugs.com/topamax.html). I didn't find any interactions btwn these two drugs (http://www.drugs.com/drug_interactions.php). ...Read more
With numbness and tingling in hands and feet, and limited movement in right arm, naseous, should I go to ER or schedule appt?
NumbNess and tingling in hands and feet. Sedrate of 23. Ana 1.4Fatigue. Sore. Depression. Blah feeling allthe time. What's going on?
Hyperventillation: No point in ANA since ESR is normal. Need an experienced DR. Anxiety may result in overbreathing with respiratory alkalosis. You may also have spells of rapid heart, light-headed sensations, feeling that you cannot get a deep enough breath, difficulty sleeping. Meds and behavior therapy will help you. Beta blocker meds can be very effective. Antidepressants can help. The sooner you go, the better. ...Read more
Tingling in hands and feet for over a week. Mild pain. Low platelet count but other than that doctor couldn't find anything wrong. Any ideas?
Mild tingling can be caused by many things....yet it may be transient.if it gets worse and does not resolve in 4-6 weeks then you need follow up evaluation from your doctor. A neurologist may be mor ehelpful if it became a real problem which you will know in next few months. I would not rush into tests which may not show anything yet are expensive and not always helpful.
Recheck your platelets. ...Read more
I've been dairy, gluten and mostly sugar free for 4 weeks and was also given Diflucan every other day for 1 week (3 wks ago) to treat Candida overgrowth. Blood sugar numbers are normal. I'm experiencing faintness and tingling in hands and feet now.
Diagnosed with c. diff was taking flagyl but began side effects — tingling in hands and feet, unusual mood swings, fatigue, weakness stopped taking how long before side effects go away?
I've been having tremor in my upper body and tingling in hands and feet. How rare is a spinal tumor? Had neg brain MRI and cts last year.
Very low:): With negative brain MRI, you should feel relaxed to have ruled out serious conditions like MS or any brain pathology. Most likely cause of your upper body tingling would likely be nerve compression in upper spine, which would require physical therapy. To confirm diagnosis, have your doctor order a spinal MRI. Feel better ...Read more
Heart fine but have pain in neck, upper back and chest, facial numbness and tingling in hands and feet, clicking sound when I turn my head. 1year now?
Nondiagnostic: Your symptoms are nondiagnostic and possibly unexplainable by a single disorder. More information is needed. Contact your Physician who will take a thorough history and perform a complete physical examination in order to make a diagnosis. Appropriate tests and probably xrays will be ordered. ...Read more
Allergic reaction to bactrim (sulfamethoxazole and trimethoprim). Stopped taking it after 24 hrs, itching, hives, tingling in hands and feet. Took benedryl. Anything else I should do?
No: That's all you need to do. It should start getting better soon. ...Read more
Could my son have als? He's dizzy, tingling in hands and feet, weak legs, stiff fingers, stiff legs, sometimes stumbles on word choice. He's 17
Symptoms: He may have one of many things, many of which are much more common than ALS. Have him see his doctor. ...Read more
Dull right ab + groin pain, walk with limp. Constant fever, malaise, back+neck pain, tingling in hands and feet and buttock pain. Dx? Bloods clear.
See a rheumatologist: You describe pain in multiple joints. Multiple causes of diffuse joint pains need to be ruled out and then appropriate treatment. ...Read more
Changed meds now on 100mcg sythroid still feeling weak and tired arms and legs weak and sore. Heart palpitations, tingling in hands and feet?
Occurs in either the vascular supply or the nerve supply to the hand is impaired. Tingling typically means altered light touch sensation and it's often confused with the concept of numbness which means absence of sensation. Tinglingcan be fine or coarse depending upon ...Read more